# SDR FDEA201404100708

- Difficulty date: April 10, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,373 hours, 27,552 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: 6015
- Part serial: 573
- Condition: Bypassing
- Location: Cargo Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AIR MANIFOLD FAIL ILLUMINATED AT 17,000 FT DURING CLIMB OUT WITH CLIMB POWER SET.  FOLLOWED QRH  PROCEDURE, LIGHT EXTINGUISHED WITH THROTTLE RETARDED BELOW 95%.  PERFORMED NR 2 PNEUMATIC SYS DECAY CHECK IAW MM 36-00-01-5, SYS FAILED TEST.  SHOULD BE 20 SECONDS TO DECAY FROM 20 PSI DOWN TO 15 PSI, IT ONLY LASTED 9 SECONDS.  FOUND AFT CARGO HEAT JET PUMP VALVE BYPASSING INTERNALLY,  REMOVED & REPLACED THE VALVE IAW MM 21-41-04-4.     OPS CHECKED NORMAL, DECAY PASSED BY 30 SECONDS.
